# SDR SWAA2025040805069

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT SPLICE AT ACB BS887 RBL8 WL169.<[01] REMOVED AND REPLACED FLOOR PANEL SUPPORT SPLICE AT ACB BS887 RBL 19 TO LBL 9 WL169 IAW SRM 51-40-02 AND DWG 146A7500 ID:0085 REV: A;[02] VERIFIED ACTION 1.;[03] JOB COMPLETE.
